Back issues No.2 - 2004 / Case Report  
 
 

Full Text PDF

 

Lupus Erythematosus-like Skin Lesions Induced by Tegafur-Uracil -A Case Report
Kai-Kuo Lee Sheau-Chiou Chao J.Yu-Yun Lee
Dermatol Sinica 22 : 173-177, 2004

Tegafur-Uracil(UFUR) is a second generation anticancer agent. Few skin lesions are associated with UFUR therapy. Skin lesions with features of lupus erythematosus occurred in a 69-year-old man after starting UFUR treatment for 2 weeks for gastric adenocarcinoma. The diagnosis of drug-induced lupus erythematosus was supported by classic histopathologic findings of cutaneous lupus erythematosus, positive antinuclear(speckled and nucleolar pattern), and anti-SSA/Ro and SSB/La antibodies. The skin lesions resolved within 2 weeks after discontinuation of UFUR and treatment with steroids, but recurred on readministration of UFUR. This may be the first reported case of UFUR-induced lupus erythematosus-like skin lesions in Taiwan. UFUR should be considered as a possible cause of lupus erythematosus-like skin lesions during UFUR therapy.

   
   
 
 
You are visitors    
Copyright © 2008 THE Taiwanese Dermatological Association. All Rights Reserved. Email: dermatol.sinica@gmail.com Tel:886-2-2518-5126~7 Fax:886-2-2518-5128